# SDR TWAA0005502

- Difficulty date: March 30, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT STA 434 FOUND LEVEL 2 CORROSION ON T ANGLE FWD END OF INTERCOSTAL, LONGERON 29R.  INSTALLED NEW T ANGLE (P/N 491258-501).  SECURED TO STRUCTURE WITH HI-LOK 326 PER SRM 51-30-5.
